# SDR CA970423024

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Connector Pipe
- Part number: HC282H0131001
- Condition: Corroded
- Location: #4 Engine Pylon
- Part time: 20,030 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK FOUND AT #4 ENGINE PYLON. LEAK DUE TO EXTENSIVE CORROSION ON THE I.D. OF THE CONNECTOR WHERE THE 'O' RING SEAL CONTACTS THE INNER SURFACE OF THE CONNECTOR. FLEET INSPECTION BEING CONDUCTED.
